# SDR ASOA03425

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR LOWER STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR LOWER STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
